Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: sertonin syndrome

Posted by Elizabeth on December 2, 1999, at 20:38:02

In reply to Re: sertonin syndrome, posted by Adam on December 2, 1999, at 20:15:29


As Adam says, it's plausible for either of those combinations to cause then serotonin syndrome. Your sensitivity probably has to do with your particular serotonin receptor characteristics.

Out of curiosity, what symptoms did you have these three times? (I've been diagnosed with serotonin syndrome before as well so I'm interested to compare notes.)




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:16093